# SDR AALA202112143426

- Difficulty date: December 5, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 16,461 hours, 6,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M12056
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 17,476 hours, 6,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN DOOR 842 ESCAPE SLIDE RAFT TOUCHES THE FUSELAGE WHEN DOOR IS FULLY OPEN. **SUPPLEMENTAL REPORT FOR AALA202112063426: REPLACED SLIDE RAFT PER JOB CARD 26C84252006.** (CLOSED)
